# SDR R61A20100232

- Difficulty date: June 3, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 15,186 hours, 10,661 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED1117
- Condition: Deployed
- Location: L1 Door
- Part time: 3,265 hours, 2,586 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE DEPLOYED.  MAINTENANCE REMOVED AND REPLACED L-1 EMERGENCY EVACUATION SLIDE PER EMB AMM.
